advertisement
Question
Posted by: Dims | 2007/03/15

Period

Hi

I've been on the injection (2 month injection) now for the last 3 months. I had the my first injection when I had my period which was fine. The 2 second month I was a few days early for my period and I was bleeding for only 5 days (I'm a heavy bleeder which can normally last 7-8 days). The 3rd month I was a week early for my period but I bled for 3 days. It was not heavy bleeding. I stopped bleeding on the 4th day. A week after that I've been spotting. It is not reddish but light brownish/pinkest color. It is normally in the morning only. Should I be concern.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal for the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Dims | 2007/03/15

Hi M

Its going okay. The main reason why I chose the 2 month injection instead of oral contraceptives was because I do not like taking tablets and I'm forgetful. My boyfriend wanted me to go on oral contraceptives because he was concerned that my period would eventually stopped but at the end of the day it was my decision. I thought that I was going to gain weight on the injection but fortunately for me this has not happen, yet!.
How long did it take for your period to stop all together? WHen you did not receive your period, did you not panic that might be pregnant?

Thanks for the advice.

Reply to Dims
Posted by: M | 2007/03/15

Hi, Its me again. Also let me know how you are doing on the injection. I changed to a contraceptive pill last yr because a Dr was not happy with me being on the injection, but I am changing back as of today. I picked up a lot of weight using the oral contraceptives.

Reply to M
Posted by: M | 2007/03/15

Hi There Dims,

I was on the two month injection about 6 months ago. I had been on it for two yrs. The same happened to me. Your period will eventually stop all together. that is normal with the injection. I had the exact same experience. I would say that there is nothing to worry about.

Have a good day further!!!

Reply to M

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement